Skip to Main content Skip to Navigation
Journal articles

Research problem (Hamilton powers of graphs)

Complete list of metadata

https://hal.inria.fr/hal-02493594
Contributor : Jean-Claude Bermond Connect in order to contact the contributor
Submitted on : Thursday, February 27, 2020 - 11:24:36 PM
Last modification on : Sunday, June 26, 2022 - 12:13:49 PM

File

65-BeMa86-pbhamiltonpowers.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Jean-Claude Bermond, Madeleine Paoli. Research problem (Hamilton powers of graphs). Discrete Mathematics, Elsevier, 1986, 62 (3), pp.329-331. ⟨10.1016/0012-365X(86)90223-2⟩. ⟨hal-02493594⟩

Share

Metrics

Record views

11

Files downloads

114